# SDR N6WA2021022504

- Difficulty date: February 25, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 41,344 hours, 31,044 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: SH670320365
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2 ON FS295.00 FOOT BETWEEN STRINGER 26L AND 26R. FABRICATED & INSTALLED FLANGE AT FS295 IAW CRJ700 SRM 53-00-06/  51-42-06
